# SDR AALA202210179633

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 737
- Aircraft serial: 40657
- Aircraft time: 13,900 hours, 1,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Module
- Part number: 302900401
- Part serial: 08375
- Condition: None
- Location: Zone 800 - Doors
- Part time: 13,900 hours, 1,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) MODULE STATUS MESSAGE. 3L DOOR EPAS MODULE REPLACED PER AMM B787-A-52-11-21-00A-720A. FAULT CLEARED.
